# SDR CA000712025

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Damaged
- Location: Oil Temp Wiring
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RT OIL TEMP PEGGED. WIRING CONNECTORS REPAIRED AT OIL TEMP BULB CONNECTOR. INDICATOR REPLACED ALSO.
